# SDR SWAA2021031554380

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 55,069 hours, 38,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW. / INSTALLED R1 DOOR LOWER EXIT SIGN IAW AMM 33-51-01
